# SDR QXEA9600281

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11107
- System (JASC): 3350 · Emergency Lighting
- Part: Light Assy.
- Part number: 5515800106
- Condition: Burnt Out Bulbs
- Location: Fwd Cabin
- Component: Fokker
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT ABOVE MAIN CABIN DOOR INOP.  LIGHT ASSY REPLACED AND LIGHT OPS CHECKED GOOD.
